# SDR AU981533

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT SIDE INNER CHORD LOCATED AT BULKHEAD STA 2598 CONTAINED TWO CRACKS IN THE FOLLOWING LOCATIONS:  1.  CRACK RUNNING FROM EDGE OF FASTENER - CRACK LENGTH 6.35 MM (0.25 INCH).   2.  CRACK RUNNING FROM THE EDGE THROUGH THE INBOARD FASTENER HOLE AND STOPPING AT THE EDGE OF THE RADIUS - CRACK LENGTH 46.482 MM  (1.83 INCH) FOUND DURING INSPECTION IAW ER B747-53-10-25 (BSB53A2423).
